MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Model Number 15-3817/12
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Implant Pain (4561); Medical device site infection (4845)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had 2nd left knee revision on (b)(6) 2024, during which a link hinge knee was implanted.The patient experienced persistent swelling and eventually also increased pain and decreased rom.An infection workup was positive for staphylococcus epidermis.Revision surgery occurred (b)(6) 2024 and an antibiotic spacer was placed.According to the surgeon, the infection was not device related: the patient had a history of multiple surgeries in the past and very likely had a hidden infection with staph epidermis that led ultimately to the prosthetic joint infection, causing failure of the link implant.

Brand Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key22458174
Report Number3006721341-2025-00010
Device Sequence Number15532533
Product Code KRO
UDI-Device Identifier04026575164059
UDI-Public(01)04026575164059(17)271231
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2025
Report Date (Section F) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-3817/12
Device Catalogue Number15-3817/12
Device Lot Number200608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/23/2025
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer06/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale